Format

Send to

Choose Destination
Pharmacotherapy. 1999 Sep;19(9):1099-101.

Elevated serum triglycerides with clozapine resolved with risperidone in four patients.

Author information

1
College of Pharmacy, University of Rhode Island, Kingston 02881, USA.

Abstract

Serum triglyceride levels of four patients with psychotic disorders were decreased after switching therapy from clozapine to risperidone. In two patients clozapine was reinstated after risperidone was discontinued; serum triglyceride levels increased. This increase when clozapine was switched to risperidone and vice versa is consistent with our previous report of elevated serum triglyceride levels in clozapine-treated patients. Other reports show increases with the atypical antipsychotics, olanzapine and quetiapine. We believe serum triglyceride levels should be monitored in patients who have other cardiac risk factors and are receiving clozapine.

PMID:
10610018
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center